Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lameleah

retinoid will thin out your skin..

As we all know, retinoid will thin out our skin. so logically, is that you will have a much weaker protective layer, and the self-healing function of your skin will be lower, making you more acne-prone?

Share this post


Link to post
Share on other sites

Nope. Retinoids only thin the outer layer. They actually plump the lower layers. They promote collagen growth, too.

To read about the initial breakout and why it happens:

Please read the following post on how topical retinoids work and why patience and perseverance is required when using topical retinoids: http://www.acne.org/messageboard/Info-reti...ial-t98395.html Please also realize that at least three months on the medication is required for noticing full benefit. You may experience an 'initial breakout' (explained in previous link) that's due to the purging effect of retinoids.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×